Back to Home

Blackholes Forum Message

Forums: Atm · Astrophotography · Blackholes · Blackholes2 · CCD · Celestron · Domes · Education
Eyepieces · Meade · Misc. · God and Science · SETI · Software · UFO · XEphem
RSS Button

Home | Discussion Forums | Blackholes I | Post
Login

Be the first pioneers to continue the Astronomy Discussions at our new Astronomy meeting place...
The Space and Astronomy Agora
Adrenochrome Syndrome

Forum List | Follow Ups | Post Message | Back to Thread Topics | In Response To
Posted by Rowanda on April 19, 2004 23:10:38 UTC

Hans,

It appears that your ample adrenaline is being oxidized into adrenochrome. I suggest ingesting large quantities of anti-oxidants to reduce the intensity of your syndrome. Taking Niacin will reduce the level of your adrenaline. The recommended dosage by orthpmoecular medical doctors is 500mg after each meal.

Sincerely,

Wanda

Follow Ups:

    Login to Post
    Additional Information
    Google
     
    Web www.astronomy.net
    DayNightLine
    About Astronomy Net | Advertise on Astronomy Net | Contact & Comments | Privacy Policy
    Unless otherwise specified, web site content Copyright 1994-2020 John Huggins All Rights Reserved
    Forum posts are Copyright their authors as specified in the heading above the post.
    "dbHTML," "AstroGuide," "ASTRONOMY.NET" & "VA.NET"
    are trademarks of John Huggins